MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTIP 9 X7 X 23MM; INTERBODY SPACERS

TYBER MEDICAL CONCORDE PROTIP 9 X7 X 23MM; INTERBODY SPACERS
Model Number 188823107
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Arthritis (1723)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was a tlif for the spinal stenosis on (b)(6) 2022.Although the cage has been inserted in proper position, the cage backed out backwards after the primary surgery.Therefore, a revision surgery will be performed on (b)(6) 2023.No further information is available.This complaint involves one.
 
Additional Manufacturer Narrative
The device history record was reviewed.(b)(4) devices were manufactured january 20th of 2022.The expiration date is january 20th of 2027.The devices were made to specifications.There are no-nonconformances related to this issue.Lot met acceptance criteria.There are no capas associated with this lot.There are no other complaints related to this lot.

Brand Name
CONCORDE PROTIP 9 X7 X 23MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key16215490
Report Number3012966183-2022-00039
Device Sequence Number6033625
Product Code MAX
UDI-Device Identifier00819917020748
UDI-Public00819917020748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number188823107
Device Catalogue Number188823107
Device Lot Number232805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown